RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2012, том 3, номер 4, страницы 44–52 (Mi emj104)  

Orthogonality and smooth points in $C(K)$ and $C_b(\Omega)$

D. J. Kečkić

Faculty of Mathematics, University of Belgrade, Beograd

Аннотация: For the usual norm on spaces $C(K)$ and $C_b(\Omega)$ of all continuous functions on a compact Hausdorff space $K$ (all bounded continuous functions on a locally compact Hausdorff space $\Omega$), the following equalities are proved:
$$ \lim_{t\to0+}\frac{\|f+tg\|_{C(K)}-\|f\|_{C(K)}}t=\max_{x\inż\mid |f(z)|=\|f\|\}}\operatorname{Re}(e^{-i\arg f(x)}g(x)) $$
and
$$ \lim_{t\to0+}\frac{\|f+tg\|_{C_b(\Omega)}-\|f\|_{C_b(\Omega)}}t=\inf_{\delta>0}\sup_{x\inż\mid |f(z)|\ge\|f\|-\delta\}}\operatorname{Re}(e^{-i\arg f(x)}g(x)). $$
These equalities are used to characterize the orthogonality in the sense of James (Birkhoff) in spaces $C(K)$ and $C_b(\Omega)$ as well as to give necessary and sufficient conditions for a point on the unit sphere to be a smooth point.

Ключевые слова и фразы: orthogonality in the sense of James, Gateaux derivative, smooth points.

Полный текст: PDF файл (434 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 46G05, 46E15, 49J50
Поступила в редакцию: 22.11.2011
Язык публикации: английский

Образец цитирования: D. J. Kečkić, “Orthogonality and smooth points in $C(K)$ and $C_b(\Omega)$”, Eurasian Math. J., 3:4 (2012), 44–52

Цитирование в формате AMSBIB
\RBibitem{Kec12}
\by D.~J.~Ke{\v{c}}ki{\'c}
\paper Orthogonality and smooth points in $C(K)$ and $C_b(\Omega)$
\jour Eurasian Math. J.
\yr 2012
\vol 3
\issue 4
\pages 44--52
\mathnet{http://mi.mathnet.ru/emj104}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3040686}
\zmath{https://zbmath.org/?q=an:1281.46015}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj104
  • http://mi.mathnet.ru/rus/emj/v3/i4/p44

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:300
    Полный текст:97
    Литература:32
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020